Hydrodynamic Limit for the ∇φ Interface Model via Two-Scale Approach

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove the hydrodynamic limit for the Ginzburg-Landau ∇φ interface model based on a two-scale approach recently introduced by Grunewald et al.6 under the assumptions of the strict convexity of the coarse-grained Hamiltonian and the logarithmic Sobolev inequality for canonical Gibbs measures. In particular, strictly convex potentials satisfy these assumptions.

Original languageEnglish
Pages (from-to)463-490
Number of pages28
JournalSpringer Proceedings in Mathematics
Volume11
DOIs
Publication statusPublished - 2012
Externally publishedYes

Fingerprint

Hydrodynamic Limit
Strict Convexity
Logarithmic Sobolev Inequality
Gibbs Measure
Ginzburg-Landau
Strictly Convex
Model-based
Model
Convexity

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Cite this

Hydrodynamic Limit for the ∇φ Interface Model via Two-Scale Approach. / Funaki, Tadahisa.

In: Springer Proceedings in Mathematics, Vol. 11, 2012, p. 463-490.

Research output: Contribution to journalArticle

@article{8b7a3d16b4284280a6ac131140713f66,
title = "Hydrodynamic Limit for the ∇φ Interface Model via Two-Scale Approach",
abstract = "We prove the hydrodynamic limit for the Ginzburg-Landau ∇φ interface model based on a two-scale approach recently introduced by Grunewald et al.6 under the assumptions of the strict convexity of the coarse-grained Hamiltonian and the logarithmic Sobolev inequality for canonical Gibbs measures. In particular, strictly convex potentials satisfy these assumptions.",
author = "Tadahisa Funaki",
year = "2012",
doi = "10.1007/978-3-642-23811-6_19",
language = "English",
volume = "11",
pages = "463--490",
journal = "Springer Proceedings in Mathematics",
issn = "2190-5614",

}

TY - JOUR

T1 - Hydrodynamic Limit for the ∇φ Interface Model via Two-Scale Approach

AU - Funaki, Tadahisa

PY - 2012

Y1 - 2012

N2 - We prove the hydrodynamic limit for the Ginzburg-Landau ∇φ interface model based on a two-scale approach recently introduced by Grunewald et al.6 under the assumptions of the strict convexity of the coarse-grained Hamiltonian and the logarithmic Sobolev inequality for canonical Gibbs measures. In particular, strictly convex potentials satisfy these assumptions.

AB - We prove the hydrodynamic limit for the Ginzburg-Landau ∇φ interface model based on a two-scale approach recently introduced by Grunewald et al.6 under the assumptions of the strict convexity of the coarse-grained Hamiltonian and the logarithmic Sobolev inequality for canonical Gibbs measures. In particular, strictly convex potentials satisfy these assumptions.

UR - http://www.scopus.com/inward/record.url?scp=84904090750&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84904090750&partnerID=8YFLogxK

U2 - 10.1007/978-3-642-23811-6_19

DO - 10.1007/978-3-642-23811-6_19

M3 - Article

AN - SCOPUS:84904090750

VL - 11

SP - 463

EP - 490

JO - Springer Proceedings in Mathematics

JF - Springer Proceedings in Mathematics

SN - 2190-5614

ER -